# SDR 9JLA2018062013047

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N918EG
- Make and model: Lear 45LEAR
- Aircraft serial: 154
- Aircraft time: 5,637 hours, 3,717 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NOSE WHEEL STEERING MALFUNCTIONED DURING TAXI TO PARKING AFTER LANDING. MAINTENANCE TROUBLESHOT AND DETERMINED THAT THERE WERE TWO BROKEN WIRES AT THE CONNECTOR PLUG B2P1 FOR THE NOSE WHEEL STEERING ACTUATOR. THE BROKEN WIRES WERE REPAIRED AT THE CANNON PLUG PER THE AIRCRAFT MAINTENANCE MANUAL, FUNCTIONAL CHECKS WERE FOUND TO BE SATISFACTORY. SERVICE BULLETIN 45-32-12 HAD BEEN PREVIOUSLY COMPLIED WITH. THIS IS A VERY COMMON PROBLEM WITH THE LEAR 45 FLEET.
